HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第33巻第2号 Vol.33,No.2 >

都市の最適規模と均衡規模

Files in This Item:
33(2)_P75-87.pdf1.05 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31619

Title: 都市の最適規模と均衡規模
Other Titles: Optimum Size and Equilibrium Size of Cities
Authors: 五十嵐, 智嘉子1 Browse this author
Authors(alt): IGARASHI, Chikako1
Issue Date: Sep-1983
Publisher: 北海道大学經濟學部
Journal Title: 經濟學研究
Journal Title(alt): ECONOMIC STUDIES
Volume: 33
Issue: 2
Start Page: 75
End Page: 87
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31619
Appears in Collections:經濟學研究 = The economic studies > 第33巻第2号 Vol.33,No.2

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University